# SDR GTIANK018

- Difficulty date: November 21, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N941ML
- Make and model: Doug DC-9-32
- Aircraft serial: 47131
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Bs 446-465
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND THE FUSELAGE LONGERON 25 LEFT BETWEEN STATION Y446 TO Y465 CRACKED.  REPAIRED THE LONGERON 25 IAW SRM 53-02 FIG 2A.  (M)
